Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Been on birth control, have brown discharge, bad anxiety, stressed. Should I worry?

Hello im a 18 year old female, I have been on birth control for about a little over a year now, My boyfriend of three years have intercourse, only about twice a month, last month my period did not come, I figured it was because I messed up my birth control a few days but not that serious but I had the symptoms, cramping and such, My periods are usually only two days long on the pill , usually if my cycle was normally I would be starting my period today, but after I was finished going to the bathroom I saw a brown discharge on the toilet paper but never got my period, Ive been having my normal cramps and stuff, I have gone a month without my period before when I first started birth control, Is this normal? Could I be pregnant? Should I worry? I do have really bad anxiety and get stressed alot if that helps
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

It is not uncommon to have these symptoms while you are on birth control pills. You are also advised to take a urine pregnancy test to rule out pregnancy. It may be worthwhile discussing the results with your boyfriend. If the pregnancy test is negative you may need to have a pelvic ultra sonogram. However you need to consult a qualified gynecologist to have things sorted out and relieve your anxiety.

I hope this helped. Take care and have a nice day !
Answered: Mon, 28 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor